# SDR 95ZZZX6105

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165DD
- Make and model: Stbros SD360
- Aircraft serial: SH3740
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52997
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 4922 - UPON POST-FLIGHT INSPECTION, FOUND LT NOSE WHEEL HALF BEAD AREA CRACKED OFF APPROXIMATELY ONE-THIRD AROUND WHEEL.  REMOVED AND REPLACED WHEEL AND TIRE ASSYS.
